# SDR CALA2023091802805

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 92,185 hours, 35,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: R/H Fr 64-67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR COMPARTMENT, OUTFLOW VALVE, BOTTOM AFT STRINGER, EXFOLIATION (A3NB-05-3-6929). GENERATED BY V920443 AT HAEC O LCQ PER NR 9294119 (28119). REMOVED AND REPLACED R/H FR 64-67 STR 31R STRINGER IAW A320 SRM 51-72-11-911-001. PERFORMED BY V061619.
